# SDR CA130829008

- Difficulty date: July 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8209024
- Condition: Malfunctioned
- Location: Pack Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED DUAL BLEED HOT CAUTION LIGHTS WHICH CLEARED IAW THE CHECK LIST BUT THEN THE ACFT HAD NO ECS FLOW AND WOULD NOT PRESSURIZE.  ON THE GROUND THE FAULT CONTINUED WITH NO ECS FLOW ON APU BLEED AIR.  MAINTENANCE FOUND A FAULTY PACK FLOW CONTROL VALVE, STUCK CLOSED.
